Alert archive / Iowa / Tornado Warnings in 2023

Tornado Warning 47, NWS Quad Cities, IA

May 7, 2023Cedar County, Muscatine County, Iowa; Rock Island County, Illinois

NWS Quad Cities, IA issued this tornado warning at May 7, 2023, 5:50 PM CDT for Cedar County, Muscatine County, Iowa; Rock Island County, Illinois. It was in force for 14 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2023, 5:50 PM CDT (22:50 UTC)
Expired
May 7, 2023, 6:04 PM CDT
In force
14 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Observed
Hail
2.0 in

Counties Cedar County, IA, Muscatine County, IA, Rock Island County, IL

The radar

The Quad Cities radar (KDVN), 43 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 5:51 PM CDTTSTM WND DMGSpringdale, IASEMI TRAILER BLOWN DOWN ALONG I-80.
May 7, 5:51 PM CDTTSTM WND DMGSpringdale, IASEMI TRAILER BLOWN DOWN ALONG I-80.
May 7, 5:51 PM CDTTSTM WND DMGSpringdale, IASEMI TRAILER BLOWN DOWN ALONG I-80. TIME ESTIMATED USING RADAR.
May 7, 5:55 PM CDTHAIL 1.75West Liberty, IAREPORT FROM MPING: GOLF BALL (1.75 IN.).
May 7, 5:55 PM CDTHAIL 1.75West Liberty, IAREPORT FROM MPING: GOLF BALL (1.75 IN.).
May 7, 5:55 PM CDTHAIL 1.75West Liberty, IAREPORT FROM MPING: GOLF BALL (1.75 IN.).
May 7, 6:00 PM CDTHAIL 1Atalissa, IA
May 7, 6:00 PM CDTHAIL 1Atalissa, IA
May 7, 6:00 PM CDTHAIL 1Atalissa, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 4:10 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2023-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 806 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2023-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
806 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1023 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

063 
WFUS53 KDVN 072250
TORDVN
ILC161-IAC031-139-072315-
/O.NEW.KDVN.TO.W.0047.230507T2250Z-230507T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
550 PM CDT Sun May 7 2023

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Southwestern Rock Island County in northwestern Illinois...
  Southwestern Cedar County in east central Iowa...
  Muscatine County in east central Iowa...

* Until 615 PM CDT.

* At 550 PM CDT, a confirmed tornado was located over West Liberty,
  or 8 miles southeast of West Branch, moving southeast at 35 mph.

  HAZARD...Damaging tornado and hail up to two inches in diameter.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* The tornado will be near...
  Atalissa around 555 PM CDT.
  Saulsbury Bridge Campground around 600 PM CDT.
  Moscow around 605 PM CDT.
  Wilton around 610 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Muscatine, Fairport, Sweetland Center, New Era, Wildcat Den State
Park, Fairport Recreation Area, Pleasant Prairie and Shady Creek
Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4168 9128 4157 9078 4148 9079 4133 9087
      4133 9094 4151 9137 4153 9137
TIME...MOT...LOC 2250Z 292DEG 30KT 4157 9124 

TORNADO...OBSERVED
MAX HAIL SIZE...2.00 IN

$$

Ervin
2 follow-up statements
969 
WWUS53 KDVN 072258
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
558 PM CDT Sun May 7 2023

IAC031-072307-
/O.CAN.KDVN.TO.W.0047.000000T0000Z-230507T2315Z/
Cedar IA-
558 PM CDT Sun May 7 2023

...THE TORNADO WARNING FOR SOUTHWESTERN CEDAR COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.  Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern Illinois...and east central Iowa.

LAT...LON 4152 9130 4160 9124 4160 9117 4153 9083
      4148 9079 4138 9086 4135 9098 4150 9131
TIME...MOT...LOC 2257Z 299DEG 28KT 4153 9118 

$$

ILC161-IAC139-072315-
/O.CON.KDVN.TO.W.0047.000000T0000Z-230507T2315Z/
Rock Island IL-Muscatine IA-
558 PM CDT Sun May 7 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHWESTERN ROCK ISLAND AND CENTRAL MUSCATINE COUNTIES...
    
At 557 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Saulsbury Bridge Campground, or 9 miles northwest of
Muscatine, moving southeast at 30 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Muscatine, Sweetland Center, Fairport Recreation Area, New Era, 
  Wildcat Den State Park, Pleasant Prairie, Illinois City, Fairport, 
  Montpelier, Shady Creek Campground, Loud Thunder Forest Preserve, 
  Midway Beach and Clark's Ferry Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4152 9130 4160 9124 4160 9117 4153 9083
      4148 9079 4138 9086 4135 9098 4150 9131
TIME...MOT...LOC 2257Z 299DEG 28KT 4153 9118 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Ervin
638 
WWUS53 KDVN 072304
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
604 PM CDT Sun May 7 2023

IAC139-ILC161-072314-
/O.CAN.KDVN.TO.W.0047.000000T0000Z-230507T2315Z/
Rock Island IL-Muscatine IA-
604 PM CDT Sun May 7 2023

...THE TORNADO WARNING FOR SOUTHWESTERN ROCK ISLAND AND CENTRAL
MUSCATINE COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern Illinois...and east central Iowa.

LAT...LON 4152 9130 4160 9124 4160 9117 4153 9083
      4148 9079 4138 9086 4135 9098 4150 9131
TIME...MOT...LOC 2302Z 292DEG 30KT 4151 9111 

$$

Ervin

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at May 7, 2:27 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, May 7, 2:27 PM CDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
227 PM CDT Sun May 7 2023

.SYNOPSIS...
Issued at 225 PM CDT Sun May 7 2023

Stationary frontal boundary lies across se NE to se IA to ne IL.
Temps were in the 80s south of the front with dewpoints in the
60s. Moline has already broke the record for today (see climate
section below).

SPC mesoanalysis shows tremendous energy available with SBCAPES of
5000 J/kg across southern IA with the CAPE gradient along I-80.
Bulk shear was very strong at 55-60 kt across IA with SRH of 200
m2/s2. Giant hail parameters were also in place, so this is a
volatile atmosphere to say the least!

&&

.SHORT TERM...(This evening through Monday)
Issued at 225 PM CDT Sun May 7 2023

Enhanced risk (level 3 of 5) for severe storms this evening and
overnight. Main risks are damaging winds greater than 75 mph,
giant hail (hen egg size or larger) and tornadoes. Heavy rain and
possible flash flooding are also a threat. CAM's develops
scattered supercells this evening then followed by a classic
severe bow echo sweeping across much of the cwa overnight. If this
pans out then 80+ mph winds are possible after midnight. With
numerous thunderstorms forming in this juicy airmass (PWAT's 1.50
inches) heavy rainfall and possible flash flooding are also on
the table. This is one of those times be on alert even during the
wee hours of the morning!

Monday: A cold front arrives pushing the thunderstorm threat
eventually east and southward and the severe threat has been
pushed south of the dvn cwa. It will be cooler with highs in the
upper 60s north to upper 70s south.

.LONG TERM...(Monday night through Sunday)
Issued at 225 PM CDT Sun May 7 2023

1) Warm week ahead with thunderstorm chances returning again late
   in the week into next weekend.

Tuesday through Sunday: Persistent deep trough in the Rockies
with a zonal to southwest flow aloft will keep our area in a warm
regime with daily highs in the 70s to lower 80s. Thunderstorm
chances return late in the week into next weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 110 PM CDT Sun May 7 2023

Numerous thunderstorms are expected to develop this evening,some
severe, then a line of severe storms should sweep across most of the
taf sites overnight. Damaging winds and very large hail are likely
with any of these storms. MVFR/IFR conds expected in/near TSRA.
Cold front drops southward across the area on Monday with MVFR/IFR
conds for a time behind the front.

&&

.CLIMATE...
Issued at 106 PM CDT Sun May 7 2023

Record High Temperatures for Sunday May 7, 2023

Burlington   88 1934
Cedar Rapids 98 1896
Dubuque      91 1896+
Moline       88 1965+

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Haase
SHORT TERM...Haase
LONG TERM...Haase
AVIATION...Haase
CLIMATE...Haase
Hazardous weather outlook, May 7, 11:48 AM CDT, 6 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
1148 AM CDT Sun May 7 2023

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-081700-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
1148 AM CDT Sun May 7 2023

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

The Storm Prediction Center has an Enhanced risk, or level 3 out
of 5, for severe thunderstorms this evening and overnight across
much of the outlook area. The main threats are tornadoes, damaging
winds in excess of 75 MPH and golf ball size hail or larger.
There is an additional threat for heavy rainfall and the potential
for flash flooding with a slight or level 2 risk of excessive rainfall.

The Mississippi River continues to experience flooding. Please
see the latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

There is a chance for thunderstorms on Monday and again late next
week. However, the risk for severe storms is low.

The Mississippi River will continue to experience flooding during
the upcoming week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening and overnight.

Haase

In the hours before

Local storm report, May 7, 5:35 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
535 PM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     3 SSE OXFORD            41.69N 91.77W
05/07/2023                   JOHNSON            IA   EMERGENCY MNGR

            SEMI BLOWN OVER CARRYING US MAIL ON
            INTERSTATE 80 NEAR MILE MARKER 232. TIME
            ESTIMATED FROM RADAR.

&&

GROSS
Local storm report, May 7, 5:36 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
536 PM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     WEST BRANCH             41.67N 91.35W
05/07/2023  M70 MPH          CEDAR              IA   EMERGENCY MNGR

&&

GROSS
Local storm report, May 7, 5:39 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
539 PM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             1 ENE NORTH LIBERTY     41.75N 91.59W
05/07/2023  E1.00 INCH       JOHNSON            IA   TRAINED SPOTTER

0510 PM     HAIL             WEVER                   40.72N 91.23W
05/07/2023  E1.75 INCH       LEE                IA   TRAINED SPOTTER

0508 PM     TSTM WND GST     2 SW TIFFIN             41.69N 91.70W
05/07/2023  M74 MPH          JOHNSON            IA   TRAINED SPOTTER

            TIME ESTIMATED. ALSO DIME TO NICKEL HAIL.

&&
Local storm report, May 7, 5:47 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
547 PM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             1 ESE NORTH LIBERTY     41.74N 91.60W
05/07/2023  E1.00 INCH       JOHNSON            IA   TRAINED SPOTTER

&&
Local storm report, May 7, 5:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
548 PM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             2 NNE NORTH LIBERTY     41.77N 91.59W
05/07/2023  U1.00 INCH       JOHNSON            IA   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

GROSS
Local storm report, May 7, 5:49 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
549 PM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             WEST LIBERTY            41.57N 91.27W
05/07/2023  U1.00 INCH       MUSCATINE          IA   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:14 PM CDTSpecial Weather StatementDVNVan Buren31 min
May 6, 8:22 PM CDTSevere Thunderstorm WarningDVNVan Buren38 min
May 6, 8:54 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHenry, Lee, Van Buren40 min
May 6, 9:38 PM CDTSevere Thunderstorm WarningDVNLee34 min
May 6, 9:53 PM CDTSevere Thunderstorm WarningDVNDes Moines, Lee52 min
May 6, 10:38 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Van Buren52 min
May 6, 10:52 PM CDTSevere Thunderstorm WarningDVNIowa, Johnson, Keokuk, Louisa, Washington38 min
May 6, 11:30 PM CDTSpecial Weather StatementDVNJohnson45 min
May 6, 11:38 PM CDTSpecial Weather StatementDVNJefferson37 min
May 7, 12:01 AM CDTSevere Thunderstorm WarningDVNJefferson29 min
May 7, 12:19 AM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Jefferson, Louisa, Washington41 min
May 7, 12:34 AM CDTSevere Thunderstorm WarningDVNVan Buren41 min
May 7, 12:47 AM CDTSevere Thunderstorm WarningDVNLouisa28 min
May 7, 1:03 AM CDTSevere Thunderstorm WarningDVNJefferson27 min
May 7, 1:08 AM CDTFlash Flood WarningDVNHenry, Jefferson3 hr
May 7, 1:14 AM CDTSevere Thunderstorm Warning Considerable damage threatDVNVan Buren31 min
May 7, 1:34 AM CDTSevere Thunderstorm WarningDVNLee, Van Buren26 min
May 7, 3:51 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNBenton39 min
May 7, 4:08 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa37 min
May 7, 4:24 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNBenton, Iowa36 min
May 7, 4:32 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Lee43 min
May 7, 4:48 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNBenton, Iowa, Johnson, Linn42 min
May 7, 4:57 PM CDTSevere Thunderstorm WarningDVNIowa, Keokuk, Washington48 min
May 7, 5:10 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNDes Moines, Lee33 min
May 7, 5:19 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNCedar, Johnson, Louisa, Muscatine, Washington41 min
May 7, 5:42 PM CDTSevere Thunderstorm WarningDVNJefferson, Keokuk, Washington48 min
May 7, 5:49 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNCedar, Johnson, Louisa, Muscatine, Scott, Washington56 min
May 7, 6:07 PM CDTSevere Thunderstorm WarningDVNClinton, Scott38 min
May 7, 6:25 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Jefferson, Louisa, Van Buren, Washington35 min
May 7, 6:36 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNLouisa, Muscatine, Scott39 min
May 7, 6:41 PM CDTSevere Thunderstorm WarningDVNClinton, Scott49 min
May 7, 6:52 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNDes Moines, Henry, Jefferson, Louisa38 min
May 6, 10:11 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough49 min
May 6, 10:29 PM CDTSevere Thunderstorm WarningDVNMcDonough, Warren46 min
May 7, 1:10 AM CDTSevere Thunderstorm WarningDVNMercer, Warren35 min
May 7, 1:48 AM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough27 min
May 7, 2:16 AM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Warren44 min
May 7, 3:44 PM CDTSevere Thunderstorm WarningDVNMcDonough46 min
May 7, 4:26 PM CDTSevere Thunderstorm WarningDVNMcDonough22 min
May 7, 5:42 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Warren48 min
May 7, 6:01 PM CDTTornado WarningDVNHenderson, McDonough, Warren33 min
May 7, 6:33 PM CDTTornado WarningDVNMcDonough, Warren25 min
May 7, 6:46 PM CDTSevere Thunderstorm WarningDVNMcDonough44 min

Nearby

Tornado Warnings in Iowa, 2023Tornado Warnings in Illinois, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.